# SDR QXEA2019031800123

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 35,320 hours, 36,569 cycles
- System (JASC): 2760 · Drag Control System
- Part: Link
- Part number: 3907801001
- Condition: Malfunctioned
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT @ SEA, AIRCRAFT WAS CONFIGURED FOR TAKEOFF AND NO TAKEOFF WARNING DURING T/O WARN TEST. UPON POWER APPLICATION, STILL DID NOT GET T/O WARNING HORN. DURING ROTATION @ 117 KTS, AS NOSE GEAR CAME OFF RUNWAY, TAKE OFF WARNING HORN SOUNDED FOR APPROX. 2 SECONDS. AFTER 2 SECONDS IT WENT AWAY & FLIGHT CONTINUED TO PDX. NO CAUTION LIGHTS OBSERVED BEFORE, DURING OR AFTER. REPLACEMENT OF RT INBD SPOILER LINK AND LVDT BRACKET AND ADJUSTMENT. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
